High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Paracompact Hausdorffspace in Cone Metric Space.


Ramesh Kumar. S , Dr.N.G.P.ARTS AND SCIENCE COLLEGE, COIMBATORE; Shalini.T, N. K. R. Government Arts College for Women, NAMAKKAL


Compactness, Paracompactness, Hausdorff space, Normal


The concept of paracompactness is one of the most useful generalizations of compactness that has been discovered in recent years. It is particularly useful for applications in topology and differential geometry. In metric spaces, cone metric spaces play very important role in real analysis, fuzzy theory, computer science, and some other research areas as well as in general topology. It is well known that any metric space is paracompact. In this paper, a theorem which states that prove that every cone metric space with paracompact hausdorff space is normal.

Other Details

Paper ID: IJSRDV3I70357
Published in: Volume : 3, Issue : 7
Publication Date: 01/10/2015
Page(s): 521-523

Article Preview

Download Article